# SDR AALA202203089244

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737*
- Aircraft serial: 30903
- Aircraft time: 33,740 hours, 13,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE BAR DIFFICULT TO REMOVE FROM ARMED BRACKETS TO DISARM SLIDE. CLEANED AND ADJUSTED GIRT BAR RETAINER CLIPS PER AMM 25-66-01.
